Properties of functions in Gevrey classes
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 793-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a5,
author = {P. L. Ul'yanov},
title = {Properties of functions in {Gevrey} classes},
journal = {Doklady Akademii Nauk},
pages = {793--797},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a5/}
}
P. L. Ul'yanov. Properties of functions in Gevrey classes. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 793-797. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a5/